# SDR SIMA20121026003

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 31,051 hours, 28,509 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495405
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4199 THE CREW REPORTED, DURING TAKEOFF RECEIVED A LANDING AIR/GROUND FAIL MESSAGE ON EICAS.  THE MESSAGE WENT AWAY AFTER APPROX 3 MINUTES.  THE CREW DECLARED AN EMERGECNY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS HARNESS W019 REF EMB AMM 32-00-03.  PERFORMED GEAR EXTENSION/RETRACTION CHECK IAW EMB AMM 32-30-00.  THE OPERATIONAL CHECK WAS GOOD.  NO RELATED MAINTENANCE OR CMC MESSAGES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
